Comment on "Lithium and Clozapine Rechallenge: A Retrospective Case Analysis."
J Clin Psychiatry 2007;68(4):635-635 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: We refer to the interesting article from Drs. Kanaan and Kerwin1 concerning the adjunctive use of lithium to treat clozapine-induced neutropenia.
Immediate discontinuation of clozapine treatment has always been the first therapeutic step in cases of severe to moderate neutropenia and impending agranulocytosis. However, some physicians are reluctant to terminate or even to interrupt clozapine treatment in patients with neutropenia, as the drug is often a last resort for those with complex symptomatologies.